# SDR TRAX200801192

- Difficulty date: September 22, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 12,769 hours, 11,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE EXT EMERGENCY LIGHTS FWD CENTER FUSELAGE INOP.  RESOLVED ON W/O 101005 TASKCARD NR 00002.  WORK COMPLETED IN COMPLIANCE WITH AMM  R&R LT SIDE EMERGENCY LIGHT FWD CENTER OF FUSELAGE IAW CRJ 200 AMM 33-51-21.  OPS CHECK GOOD.
